MAUDE Adverse Event Report: CAREFUSION, INC JAMSHIDI (EJ) NEEDLE BM 11GX4 CRADLE; INSTRUMENT, BIOPSY

CAREFUSION, INC JAMSHIDI (EJ) NEEDLE BM 11GX4 CRADLE; INSTRUMENT, BIOPSY
Catalog Number EJM4011
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: the lot number for the device was provided.The device history records are currently under review.A photo was provided for review; photo review is pending.The device has been returned and is pending evaluation.The investigation is currently underway.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that on (b)(6), 2025.The jamshidi needle inner stylet disengaged from the handle causing it to get stuck and they had to use a forceps to remove the inner stylet resulting in prolonged procedure, specimen not collected appropriately.A new needle had to be used.Based on follow up response received on 30-jan-2026 it was further reported that the issue occurred during advancing the device inside the patient during the bone marrow biopsy procedure, as a result only partial specimen was collected.The partial sample was sent for analysis.No patient harm was reported.
 
Event or Problem Description
It was reported that on (b)(6) 2025.The jamshidi needle inner stylet disengaged from the handle causing it to get stuck and they had to use a forceps to remove the inner stylet resulting in prolonged procedure, specimen not collected appropriately.A new needle had to be used.Based on follow up response received on 30-jan-2026 it was further reported that the issue occurred during advancing the device inside the patient during the bone marrow biopsy procedure, as a result only partial specimen was collected.The partial sample was sent for analysis.No patient harm was reported.
 
Additional Manufacturer Narrative
H11: one jamshidi needle was received and evaluated.During evaluation, the cannula and stylet handles were not loose; no issues were observed.The failure was unable to be recreated.A definite root cause could not be determined.A review of the device history record (dhr) for part: ejm4011 lot: 0001628990 was conducted.No confirmed quality issues or rejections related to the reported incident were identified.The review verified that all procedural and functional criteria required for product release were fully satisfied.The complaint was entered into the complaint management system and will be tracked & trended for future occurrences and reviewed/investigated through the quality data analysis process.G3 (date received by manufacturer), g6 type or report - follow up# 1, h2 (correction, additional information, and device evaluation), h6: annex f (health effect - impact code), annex g (component code), annex b (type of investigation), annex c (investigation findings), annex d (investigation conclusions).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
JAMSHIDI (EJ) NEEDLE BM 11GX4 CRADLE
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
CAREFUSION, INC
75 n. fairview drive
vernon hills IL 60061
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
brett curtice_
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key24407815
Report Number1423507-2026-00032
Device Sequence Number9905704
Product Code KNW
UDI-Device Identifier10885403464157
UDI-Public(01)10885403464157(17)300630(10)0001628990
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K171531
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEJM4011
Device Lot Number0001628990
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown